# SDR CALA2023051201478

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310141
- Condition: Nicked
- Location: Sta 500e+10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN SEAT TRACK UPPER SURFACE IS NICKED A T STA 500E+10, LBL 45(MARKED).  TRANSCRIBED FROM HAECO GSO NR 92 82412.
